Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


More about shingles
Dec 15, 2005

I had written last week about how when i take my combivir and viramune,my counts go great but i have shingles immediatly every time.I am wondering now if i am confusing shingles with something else because the times i have had shingles,it is usurally on 1 side of the face.This is big knots on my head and face only when i am on the meds.They seem to be just a clear fluid and usurally go down with zovirax cream slowly but stopping the meds they go completely away.My dr tells me to keep taking those 2 meds.Also i have suffered Exsema all my life and have had alot of steroid and anti itch medications.What is the best way to get rid of the extra dryness from these meds.

Response from Dr. Henry

Shingles is due to the varicella virus (Herpes zoster). It would be unsual though possible to have recurrent outbreaks as you describe. An evaluation be a dermatologist is strongly recommended to make the proper diagnosis. Flares of skin problem can occur with use of effective HIV meds. Some skin conditions are very tough to properly diagnose and treat. For some use of antifungal creams. shampoos, and sometimes oral pills can help depending on the condition. KH



Previous
Tounge/Headaches/Weak
Next
Muscle twitching/Abacavir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement